# SDR 99FDEA00216

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 65185372
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 799  WHILE WORKING NR 246 FOUND WING CTR SECTION LWR CHORD AT BS 870, RBL 16 TO RBL 55 TO BE CORRODED.
